# SDR SWAA2015022436844

- Difficulty date: February 17, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 27,902 hours, 16,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 146A1213
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER BILGE SPLICE PLATE FASTENER MISSING AT BS 440, STRINGER 28R.  INSTALLED FASTENER IAW SRM & DWG.
